# SDR AALA200910557

- Difficulty date: January 16, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N90511
- Make and model: Doug DC-9-82
- Aircraft serial: 49805
- Aircraft time: 55,787 hours, 28,637 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 991556173
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRODED AT STATION 1338 BETWEEN LONGERONS 28 RIGHT AND 28 LEFT.  INSTALLED A SERVICEABLE DOUBLER.
